# SDR FDEA201404240837

- Difficulty date: April 24, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 26,910 hours, 14,507 cycles
- System (JASC): 2565 · Escape Slide
- Part: Diaphragm
- Condition: Punctured
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ARMING R1 DOOR, TEST BUTTON WAS PUSHED & ALARM SOUNDED.  HANDLE WAS PULLED UP & SLIDE DID NOT DEPLOY BUT FELL OUT BOTTOM OF DOOR WITH GIRT BAR ATTACHED TO FLOOR SEAL.     PERFORMED ADJUSTMENT AND TEST OF EMERGENCY OPERATION BOTTLE.  ALL INDICATIONS NORMAL AND WITHIN LIMITS IAW MM 52-10-14-05-02.  REMOVED AND REPLACED R1 ESCAPE SLIDE IAW MM 25-61-21-04 AND REPLACED PUNCTURED DOOR BOTTLE DIAPHRAGM AND SERVICED DOOR ASSIT BOTTLE, IAW MM 52-10-14-03-02. NO LEAKS NOTED. ACFT OK FOR   SERVICE.
